# SDR VNAA0609006

- Difficulty date: September 6, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 5,313 hours, 5,280 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING SMELL IN GALLEY AREA AT CRUISE AFTER LEAVING CAE.  AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A DETAILED VISUAL INSPECTION OF GALLEY AREA ELECTRICAL COMPONENTS, ELECTRICAL CONTACTOR PANEL, AND AVIONICS BAY ELECTRICAL COMPONENTS.  COULD NOT DETECT ANY BURNING SMELL AT THIS TIME.  NO VISUAL EVIDENCE OF ELECTRIC BURNING OR ARCING.  AIRCRAFT WAS RELEASED FOR SERVICE.
